MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1610C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994); Weakness (2145)
Date of Event 04/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 42mm abdominal aortic aneurysm.One day previously the patient had a right femoral endarterectomy performed.The evar procedure reportedly went well and the patient was discharged the next day.Post-operatively nine days post the index procedure, the patient presented with leg pain and weakness.The patient had weak pulses.A ct was performed which showed a limb occlusion.The images revealed that the right endurant limb is severely compressed through the distal aorta.It was noted the distal aortic measured only 16 mm in diameter.As per the physician the cause of the event is the right limb being compressed through the distal aorta.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information received: it was reported that the right femoral endarterectomy was performed during the evar procedure and not the day previously.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key10000147
Report Number9612164-2020-01684
Device Sequence Number19662843
Product Code MIH
UDI-Device Identifier00643169467644
UDI-Public00643169467644
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Model NumberETLW1610C124E
Device Catalogue NumberETLW1610C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date05/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR